# SDR MALA954649

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE RIGHT ELEVATOR SKIN UNDER A STATIC WICK BASE. THEY REMOVED AND DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBLER AND FILLER IAW FAIRCHILD SRM 51-90-04.  (M)
